MAUDE Adverse Event Report: WESTMED LLC VIXONE; SMALL VOLUME NEBULIER

WESTMED LLC VIXONE; SMALL VOLUME NEBULIER
Model Number 0209
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6(g): 4756 (appropriate term/code not available): nebulizer.The sample is reported to be available but has not yet been received by the manufacturer.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 04 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by (b)(6) represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to(b)(6).Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint complaint-10518.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
(b)(6) received a single report that referenced thirteen different incidences, which were associated with separate units, involving thirteen different patients.This is the first of thirteen reports.Refer to 2028807-2024-00055 for the second report.Refer to 2028807-2024-00056 for the third report.Refer to 2028807-2024-00057 for the fourth report.Refer to 2028807-2024-00058 for the fifth report.Refer to 2028807-2024-00059 for the sixth report.Refer to 2028807-2024-00060 for the seventh report.Refer to 2028807-2024-00061 for the eight report.Refer to 2028807-2024-00062 for the ninth report.Refer to 2028807-2024-00063 for the tenth report.Refer to 2028807-2024-00064 for the eleventh report.Refer to 2028807-2024-00065 for the twelfth report.Refer to 2028807-2024-00066 for the thirteenth report.The respiratory therapist reported, the nebulizer did not produce aerosol during use; the nebulizer was replaced twice; there was no reported injury or delay in care.
 
Additional Manufacturer Narrative
Correction: d9.Additional information: h2; h6.H6(g): 4756 (appropriate term/code not available): nebulizer.The actual sample, from the reported event was returned and evaluated, no issues were observed on the device during evaluation.Since the reported failure was not reproduced in the lab the root cause could not be determined.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 29 nov 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced thirteen different incidences, which were associated with separate units, involving thirteen different patients.This is the first of thirteen reports.Refer to 2028807-2024-00055 for the second report refer to 2028807-2024-00056 for the third report refer to 2028807-2024-00057 for the fourth report refer to 2028807-2024-00058 for the fifth report refer to 2028807-2024-00059 for the sixth report refer to 2028807-2024-00060 for the seventh report refer to 2028807-2024-00061 for the eight report refer to 2028807-2024-00062 for the ninth report refer to 2028807-2024-00063 for the tenth report refer to 2028807-2024-00064 for the eleventh report refer to 2028807-2024-00065 for the twelfth report refer to 2028807-2024-00066 for the thirteenth report the respiratory therapist reported, the nebulizer did not produce aerosol during use; the nebulizer was replaced twice; there was no reported injury or delay in care.

Brand Name
VIXONE
Common Device Name
SMALL VOLUME NEBULIER
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key20377779
Report Number2028807-2024-00037
Device Sequence Number17862063
Product Code CAF
UDI-Device Identifier00709078000393
UDI-Public(01)00709078000393
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K800562
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0209
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date10/04/2024
Supplement Report FDA Received Date11/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown